I had an abortion on 21st october, for three weeks after I has slight bleeding as normal. Last monday 13th nov, I had a gush of blood and a couple of clots come out. The same thing happened tuesday and wednesday, then bleeding started normally. I assumed I had commenced my mensturation as it had been 4 weeks since the op. However, again now I am having gushes of blood and in the last two days 5 blood clots have come out.
Thanks for that. I will go to the doctor today and let you know what happens. I am worried because the amount of blood that has come out of me is too much for just being left over from the operation and it is like fresh blood. So I am scared about where it is coming from.
It is possible that it is coming from a piece of placenta still inside of you, which is trying to pump blood into the absent fetal tissue. This is why you need to go see your doctor. It could be just exersize, or it could me something more severe.
Just got back from the hospital. They did an ultra sound and said there is still stuff inside me. So now I have tablets to take for 10 days, this is supposed to stop the bleeding in 2-3 days, once the ten days is finished I should have a period and then return to normal. If this does not stop the bleeding I need to go back for another operation.
hi just need an advice i have pills abortion last october and i still have blood after 2 months it wont stop then suddenly this december 2nd week my blood stop and im so happy coz i know after that i have a normal cycle again.but last 3 days i have my normal blood and its heavy like a water and im scared i have stomach pain slight.my question is it is normal to have a heavy blood?i didnt go to doctor coz here in my country where im working its not allowed to have an abortion can anyone help me thanks..
It's been two weeks since I ended my pregnancy. In the first week I had lite bleeding but since yesterday its been very heavy. Today I even had to leave work because every 5 min had to run to the bathroom. I'm scared. Big chunks of clots are coming out. Anyone knows what's going on?